# SDR AC2A2021033113901

- Difficulty date: March 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 7,720 hours, 15,599 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 3G6210A00131
- Part serial: M109
- Condition: Debonded
- Location: Main Rotor
- Part time: 9,863 hours, 19,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TIP CAP ATTACHMENT BOND LINE SEPARATION.
